# SDR 07FDEA05051

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 20,840 hours, 10,777 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Pin
- Part number: C6646120
- Condition: Sheared
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G, S
- Precautionary procedure: A

## Discrepancy

F/O TAT FAILED, CAUSING SECONDARY LOSS OF NR 2 PITCH TRIM, NR 2 CABIN PRESS REGULATOR 34-62 0508.  NR 2 INTERMITTENT FOUND PROX  SYS FAULTING SENSOR.  REF:MDIS  32 10 0511, BOLT/PIN BROKEN ON RT MLG AT DRAG LINK ATTACHMENT FOR GEAR SENSORS.  REMOVED AND REPLACED 62GB SENSOR PER AMM 32-61-00. CLEARED   FAULT CODES AND BITE TEST ON PROX BOX SHOWS NO FAULTS.GROUND SCAN AUTOPILOT SYSTEM PASSED WITH NO FAULTS.
